Start

Evaluating a Patient for Abnormal Bleeding from an Occult Malignancy Associated with Anticoagulant or Antithrombotic Therapy

Specialty:

Allergy, Immunology, Anesthesiology, Cardiology, Dermatology, Endocrinology, Diabetes, Metabolism, Emergency Medicine, Family, General Practice, Geriatrics, Internal Medicine, Medical Genetics, Neurological Surgery, Neurology, Obstetrics, Gynecology, Oncology, Ophthalmology, Orthopedics, Otolaryngology, Pathology, Pediatrics, Physical Medicine and Rehabilitation, Plastic Surgery, Preventive Medicine, Psychiatry, Radiology, Surgery, Urology, Other

Objective:

ICD-10:

Description:

A patient with an occult malignancy may develop hemorrhage during anticoagulant, antiplatelet or thrombolytic therapy. The possibility of an occult malignancy should be considered in a patient with unexpected bleeding even if it can be explained by excessive anticoagulation. Early identification of an occult tumor can result in improved outcomes for the patient.

To read more or access our algorithms and calculators, please log in or register.

RECENT TWEETS

medal descover
medal iphone